# SDR UALA2012021700966

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,267 hours, 12,398 cycles
- Engine: Pwa PW4077
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 372079001
- Part serial: 20
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O TRIM INDICATOR HAS A DOUBLE IMAGE.  REPLACED F/O STAB POSITION INDICATOR PER MM.
